MathSciNet Relay Station
MathSciNet bibliographic data
MR1432249 65J20 (65J10)
Hanke, Martin Limitations of the $L$-curve method in ill-posed problems. BIT 36 (1996), no. 2, 287–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement